Here in Nigeria, it’s become our daily mantra to mix skin care products, and it’s okay to do that but if you are experiencing any of these reactions, then your concoction is to blame and you need to fix it.
1. Intense burning or stinging when using a product for the first time or you experience a slight burning or stinging when using a product you’ve used before.
Ranging from moisturizers, primers, facials, wipes, cleanser, mask, lotion, and lots more—no facial or skin-care product should cause burning or stinging of the skin.
More often than not this definitely shows that you are allergic to that particular skin care products and this should tell you to stop using that particular product.
If your skin feels like it’s on fire, it will do you more good to quench it and not suffer in the name of beauty. Wash it off!!
And do away with that product.
2. You experience excessive dryness, flaking, and peeling.
Inflammation can actually stress the skin and hasten skin aging, so try cutting back your prescription retinoid to once or twice weekly and layer it with a gentle moisturizer.
If you’re experiencing this, particularly on your face, around the corners or your nose and at the corners of your mouth, you might be overusing an acne chemical, such as a retinoid or a benzoyl peroxide.
They’re meant to even your skin pigmentation, and thicken your skin for a younger look. However, if they’re causing too much irritation, to the point that your skin turns red and you are constantly peeling your skin, this might not be the treatment for you.
3. Rashes and blisters begins to form at site of application.
Just because a product works for one person doesn’t mean it will work for another. Even if it was an expensive product if it doesn’t work for you then it’s not suited for your skin.
In as much as the product ingredient is eye-catching, it might contain chemicals which can cause irritation thereby it gives you allergies and blisters.
4. Sudden tan pigmentation
In as much as freckles are considered a beauty trend, most people don’t know this but freckles can also be as a result of sudden tan pigmentation as well as brown spots, or a sunburn on your skin.
It’s best to do away with body creams or facial creams that don’t have sunscreen therein.
If you notice pigmentation changes, particularly on the cheekbones, after applying a new product or old product for a few weeks, this can be due to lack of sunscreen.
Always make sure to apply sunscreen every single day, come rain come sunshine, after cleansing, before your moisturizer or makeup to ensure full protection against pigmentation of the skin
With these 4 signs, you will be able to recognize what skin care products best suits your skin.
Welcome to today’s edition of SpiceInsight Daily. Did a friend forward this to you? Sign up to get Spice Insight Daily in your inbox!
Now, check this out: